# SDR ASAA2021042334737

- Difficulty date: April 23, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N625VA
- Make and model: Airbus A320-214
- Aircraft serial: 02800
- Aircraft time: 45,134 hours, 14,208 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219320200
- Condition: Corroded
- Location: Frm 68 Rbl 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AREA FLOORBOARD SUPPORT BEAM HAS CORROSION AT FR68 RBL31 GROUNDED - YES. CHECK LIMITS AND FOUND TO BE OUT OF LIMITS IAW A320 SRM 53-41-14. 50% MATERIAL LOSS. REMOVED AND REPLACED SUPPORT BEAM IAW SRM 51-72-11 AND AIRBUS DWG D53472840.
